Correction to “Properties of pseudoholomorphic curves in symplectisations. I : asymptotics”
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, p. 535-538
@article{AIHPC_1998__15_4_535_0,
     author = {Hofer, Helmut and Wysocki, K. and Zehnder, E.},
     title = {Correction to ``Properties of pseudoholomorphic curves in symplectisations. I : asymptotics''},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {4},
     year = {1998},
     pages = {535-538},
     zbl = {0861.58018},
     mrnumber = {1632925},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_4_535_0}
}
Hofer, H.; Wysocki, K.; Zehnder, E. Correction to “Properties of pseudoholomorphic curves in symplectisations. I : asymptotics”. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 535-538. http://www.numdam.org/item/AIHPC_1998__15_4_535_0/

[1] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations I: Asymptotics., Analyse nonlinéaire. Ann. Inst. Henri Poincaré, Vol 13, 1996, pp. 337-379. | Numdam | MR 1395676 | Zbl 0861.58018

[2] H. Hofer, K. Wysocki and E. Zehnder, Properties of pseudoholomorphic curves in symplectisations IV: Asymptotics with degeneracies, Contact and symplectic geometry, ed. by C. B. Thomas, Cambridge University Press, 1996, pp. 78-117. | MR 1432460 | Zbl 0868.53043

[3] C. Abbas, Finite energy surfaces and the chord problem, To appear in Duke Mathematical Journal. | MR 1666550 | Zbl 0953.53049